# SDR AALA202501082766

- Difficulty date: December 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,308 hours, 18,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND BIN 6 EMERGENCY LIGHT IS INOPERATIVE. RESEATED CONNECTOR FOR AISLE LIGHT. PER B737NG AMM 33-51-03 AND PERFORMED SATISFACTORY EMERGENCY LIGHT TEST, PER 737NG AMM 33-51-00.
